# SDR DALA1033350675

- Difficulty date: November 1, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 61,114 hours, 28,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV-16 VISIT IN ATL LIGHTNING STRIKE DAMAGE WAS FOUND ON A FASTENER AT SKIN LAP S-4L/STA407 IN THE UPPER SKIN ONLY.  DAMAGE REPAIR COMPLETED PER ERA 487165-14 REV A.  (DL757103238)
